# SDR MASA2013010352389

- Difficulty date: January 7, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 15,409 hours, 11,004 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Condition: Unknown
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RTF LAV SMOKE WARNING AND ELECTRICAL SMELL.  REMOVED AND REPLACED ACM DRAIN TUBE.
